# SDR UIEA200500032

- Difficulty date: March 22, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257U000215
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR LEVER WOULD NOT GO PAST OFF POSITION.  GEAR MONITOR STATUS MESSAGE.  NO FUEL DUMPED.  REMOVED AND REPLACED LANDING GEAR MODULE PER AMM 32-31-01 P/N OFF 257U0002-15 S/N OFF D00574.  AIRCRAFT IN AIR MODE PER 32-09-02.  PERFORMED ALL TESTS PER 32-35-00.  CLEANED ALL TARGETS.  ALL OPS NORMAL.  PERF CMC ALT+PRIM+ CMC PSEU TEST.  ALL PASSED.  AS PER MCC REQUEST REMOVED AND REPLACED LEFT GEAR SELECTOR VALVE PER MM 32-31-03 LEAK CHECK OK, P/N OFF 60B00216-3 S/N OFF 2379.  (M)
